An Improved Confidence Interval for a Linear Function of Binomial Proportions
We propose a simple adjustment to a Wald confidence interval to estimate a linear function of binomial proportions. This method is an extension to the adjusted Wald confidence intervals for proportions and their differences that have recently been proposed.
Price, Robert M.; and Bonett, Douglas G.. 2004. An Improved Confidence Interval for a Linear Function of Binomial Proportions. Computational Statistics and Data Analysis. Vol.45(3). 449-456. https://doi.org/10.1016/S0167-9473(03)00007-0 ISSN: 0167-9473